• Title, Summary, Keyword: quadratic functional equation

Search Result 137, Processing Time 0.029 seconds

HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC FUNCTIONAL EQUATION

  • Trif, Tiberiu
    • Bulletin of the Korean Mathematical Society
    • /
    • v.40 no.2
    • /
    • pp.253-267
    • /
    • 2003
  • In this paper we deal With the quadratic functional equation (equation omitted) deriving from an inequality of T. Popoviciu for convex functions. We solve this functional equation by proving that its solutions we the polynomials of degree at most two. Likewise, we investigate its stability in the spirit of Hyers, Ulam, and Rassias.

APPROXIMATE ADDITIVE MAPPINGS IN 2-BANACH SPACES AND RELATED TOPICS: REVISITED

  • YUN, SUNGSIK
    • Korean Journal of Mathematics
    • /
    • v.23 no.3
    • /
    • pp.393-399
    • /
    • 2015
  • W. Park [J. Math. Anal. Appl. 376 (2011) 193-202] proved the Hyers-Ulam stability of the Cauchy functional equation, the Jensen functional equation and the quadratic functional equation in 2-Banach spaces. But there are serious problems in the control functions given in all theorems of the paper. In this paper, we correct the statements of these results and prove the corrected theorems. Moreover, we prove the superstability of the Cauchy functional equation, the Jensen functional equation and the quadratic functional equation in 2-Banach spaces under the original given conditions.

STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH JENSEN TYPE

  • LEE, YOUNG-WHAN
    • Bulletin of the Korean Mathematical Society
    • /
    • v.42 no.1
    • /
    • pp.57-73
    • /
    • 2005
  • In this paper we solve a generalized quadratic Jensen type functional equation $m^2 f (\frac{x+y+z}{m}) + f(x) + f(y) + f(z) =n^2 [f(\frac{x+y}{n}) +f(\frac{y+z}{n}) +f(\frac{z+x}{n})]$ and prove the stability of this equation in the spirit of Hyers, Ulam, Rassias, and Gavruta.

STABILITY OF AN n-DIMENSIONAL QUADRATIC FUNCTIONAL EQUATION

  • Jin, Sun-Sook;Lee, Yang-Hi
    • Journal of the Chungcheong Mathematical Society
    • /
    • v.31 no.4
    • /
    • pp.397-409
    • /
    • 2018
  • In this paper, we investigate the generalized Hyers-Ulam stability of the functional equation $$f\({\sum\limits_{i=1}^{n}}x_i\)+{\sum\limits_{1{\leq}i<j{\leq}n}}f(x_i-x_j)-n{\sum\limits_{i=1}^{n}f(x_i)=0$$ for integer values of n such that $n{\geq}2$, where f is a mapping from a vector space V to a Banach space Y.